It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-23-2010, 05:12 PM   #1
Junior Member
(female)
 
Join Date: Oct 2009
Posts: 32
hello40 HB User
Please Help! VERY Strange smell from last 2 periods!I am worreid...please help !

Hello, Im not sure if someone can please help me....Iam 40 yrs old. The last 2 periods I had ( Im on it now ) have been very strange.

The flow of blood was FAST , heavy and the smell is very strange! I never had periods that smell at all...This odor is very odd. It smells like chemicals and sweet smell mixed. Its so strong I had to remove the pads asap from the bathroom my period is also shorter, like 4 days instead of 6. I also have MORE clots, too...

Im worried, can someone here please help. Thanks

Last edited by hello40; 03-23-2010 at 06:32 PM.

 
Old 03-23-2010, 08:34 PM   #2
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 4,976
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: Please Help! VERY Strange smell from last 2 periods!I am worreid...please help !

Have you ever been checked for fibroids? One of the telltale signs of fibroids is the gushing period. You should get an ultrasound done to see if there's a fibroid. At your age, it wouldn't be too surprising if that's what it was.

I have a long history with uterine polyps, which also cause heavier periods in general. I've had the polyps removed 4 times. The last time I had an ultrasound, they said I have a fibroid now, too. That sucks because it's a lot harder to remove fibroids because they grow deep into the tissue.

Get it checked out.

 
Sponsors Lightbulb
   
Old 03-24-2010, 09:18 AM   #3
Member
(female)
 
Join Date: Mar 2005
Posts: 59
Dees1977 HB User
Re: Please Help! VERY Strange smell from last 2 periods!I am worreid...please help !

Sometimes bacterial vaginosis can cause a strong fishy odor. It can cause excessive amounts of discharge. I would call your ob/gyn. Good luck.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
CONFUSED with THYROID readings?? I need help? meds do nto seem to be working? bluetou Thyroid Disorders 17 05-12-2011 07:18 PM
Help I am at the end of my rope... tinabean34 Pain Management 4 07-01-2010 11:55 AM
trigeminal neuralgia...help! TV in RV Trigeminal Neuralgia 6 04-20-2010 09:30 PM
Uncertainty for the future - I know I need help... Gloomy Kitty Depression 1 04-19-2010 11:53 AM
I am an 18 yr.old addict...plz help. SpasticMonkey Addiction & Recovery 50 12-10-2006 04:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (17), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 09:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!